# SDR MWEA020741

- Difficulty date: December 17, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 48,667 hours, 35,087 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Not Seated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR RETRACTED ALL LIGHTS OUT, EXCEPT THE LEFT GEAR UNSAFE LIGHT.  MAINTENANCE RESEATED LEFT UPLATCH HOOK CENTER BEARINGS.
